CSN Login
Members Online: 9

After treatment question- night sweats

SmplyChel
Posts: 8
Joined: Apr 2012

I know my last internal treatment was last Tuesday, April 24th. I've heard and have been told by doctors that it could put me in menopause. The last few weeks I've woken up several times with my night clothes soaked and some times my hair. Is this common? Something new for me and not sure. I do see my oncologist Monday so I'll ask her as well. But wanted to know what people living through it thought.

beckyracn's picture
beckyracn
Posts: 323
Joined: May 2009

Sounds like "the change" is happening. Hopefully, you won't suffer too much throughout as you've already had enough to deal with.

funbeadgirl
Posts: 164
Joined: Jan 2009

Your doctor is correct about the radiation treatment causing menopause. I experienced same thing with external pelvic radiation. Have they talked to you yet about other side effects from the radiation that will affect the vaginal wall, etc? If not, bring it up with them. It is a hard road , this cancer journey, but you can get through it. Be strong, yet cry if you need to. My best to you.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network